# SDR 2012FA0000042

- Difficulty date: January 16, 2012
- Submitted: January 20, 2012
- Operation: General aviation
- Aircraft: N728PG
- Make and model: Robsin R44
- Aircraft serial: 1107
- Aircraft time: 1,819 hours
- Engine: Lyc O540F1B5
- Engine time: 1,819 hours
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Part number: 064105360
- Part serial: 12367
- Condition: Smoke
- Location: Cockpit
- Part time: 1,819 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE EMITTED FROM COMMUNICATIONS RADIO IN FLIGHT, RESULTING IN PRECAUTIONARY LANDING.
